# SDR CA960103010

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: 271N64611220
- Condition: Chafed
- Location: Left Static
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)STATUS MESSAGE "ELEV FEEL" FOUND LEFT STATIC TUBE CHAFING ON DUCT.
